Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The prime number theorem from $ {\rm log}\,n!$


Author: N. Levinson
Journal: Proc. Amer. Math. Soc. 15 (1964), 480-485
MSC: Primary 10.42
DOI: https://doi.org/10.1090/S0002-9939-1964-0162777-0
MathSciNet review: 0162777
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Edmund Landau, Handbuch der Lehre von der Verteilung der Primzahlen. 2 Bände, Chelsea Publishing Co., New York, 1953 (German). 2d ed; With an appendix by Paul T. Bateman. MR 0068565
  • [2] Norbert Wiener, The Fourier integral and certain of its applications, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1988. Reprint of the 1933 edition; With a foreword by Jean-Pierre Kahane. MR 983891

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.42

Retrieve articles in all journals with MSC: 10.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0162777-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society